RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 3(25), Pages 29–112 (Mi umn8707)  

This article is cited in 6 scientific papers (total in 6 papers)

Singular integral equations

S. G. Mikhlin


Full text: PDF file (7637 kB)

Bibliographic databases:


Citation: S. G. Mikhlin, “Singular integral equations”, Uspekhi Mat. Nauk, 3:3(25) (1948), 29–112

Citation in format AMSBIB
\Bibitem{Mik48}
\by S.~G.~Mikhlin
\paper Singular integral equations
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 3(25)
\pages 29--112
\mathnet{http://mi.mathnet.ru/umn8707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27429}


Linking options:
  • http://mi.mathnet.ru/eng/umn8707
  • http://mi.mathnet.ru/eng/umn/v3/i3/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Ts. Gokhberg, N. Ya. Krupnik, “Algebra generated by one-dimensional singular integral operators with piecewise continuous coefficients”, Funct. Anal. Appl., 4:3 (1970), 193–201  mathnet  crossref  mathscinet  zmath
    2. B. G. Gabdulkhaev, R. N. Sukhov, “K obosnovaniyu metodov kvadratur i kubatur dlya singulyarnykh integralnykh uravnenii”, Konstr. teor. funkts. i funkts. anal., 8, Izd-vo Kazanskogo un-ta, Kazan, 1992, 33–51  mathnet  mathscinet  zmath
    3. V. M. Deundyak, “Application of Nikol'skii ideals to the investigation of the solvability of bisingular integral operators”, Russian Math. (Iz. VUZ), 48:9 (2004), 80–82  mathnet  mathscinet  elib
    4. N. N. Romanovskii, “Mikhlin's problem on Carnot groups”, Siberian Math. J., 49:1 (2008), 155–165  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. M. Yu. Medvedik, Yu. G. Smirnov, “Iteratsionnyi metod opredeleniya dielektricheskoi pronitsaemosti obraztsa neodnorodnogo materiala, raspolozhennogo v pryamougolnom volnovode”, Zh. vychisl. matem. i matem. fiz., 52:12 (2012), 2228–2237  mathnet
    6. A. P. Soldatov, “Singulyarnye integralnye operatory i ellipticheskie kraevye zadachi. I”, Funktsionalnyi analiz, SMFN, 63, no. 1, Rossiiskii universitet druzhby narodov, M., 2017, 1–189  mathnet  crossref  mathscinet
  • Успехи математических наук
    Number of views:
    This page:2271
    Full text:1017
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018